A Submartingale Inequality
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 159-170
Young-Ho Kim, Byung-Il Kim
Changwon National University, Chung-Ang University
Abstract : In this paper, we extend Burkholder's exponential inequality for a strong subordinate of a nonnegative bounded submartingale.
Keywords : Submartingale, differential subordination, conditional differential subordination
MSC numbers : Primary 60G42; Seondary 60E15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd